English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Tropical differential equations

MPS-Authors
/persons/resource/persons235358

Grigoriev,  Dima
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

1502.08010.pdf
(Preprint), 135KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Grigoriev, D. (2017). Tropical differential equations. Advances in Applied Mathematics, 82, 120-128. doi:10.1016/j.aam.2016.08.002.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0C8E-0
Abstract
There is no abstract available